# SDR DALA2023121410262

- Difficulty date: December 12, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0107361) PASSENGER COMPARTMENT, FWD WET AREA 1, CORROSION ON STA 328 ON RBL 50.5. PASSENGER COMPARTMENT, WET AREA 1 ON CUT PLATE BTW STA 244.5 AND STA 328 ON RBL 50.5 SILL BEAM WAS REPLACED I.A.W. B737-800 SRM 51-10-02-0G.
